Sh:533

Bib entry
@article{Sh:533,
 author = {Blass, Andreas R. and Gurevich, Yuri and Shelah, Saharon},
 title = {{Choiceless polynomial time}},
 journal = {Ann. Pure Appl. Logic},
 fjournal = {Annals of Pure and Applied Logic},
 volume = {100},
 number = {1-3},
 year = {1999},
 pages = {141--187},
 issn = {0168-0072},
 doi = {10.1016/S0168-0072(99)00005-6},
 mrclass = {68Q19 (03C13 03D15 68Q10 68Q15)},
 mrnumber = {1711992},
 mrreviewer = {Anuj Dawar},
 doi = {10.1016/S0168-0072(99)00005-6},
 note = {\href{https://arxiv.org/abs/math/9705225}{arXiv: math/9705225}},
 arxiv_number = {math/9705225},
 referred_from_entry = {See [Sh:533a]}
}